# SDR HALA2021042600069

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,379 hours, 4,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Indication
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 395 SLIDE PRESSURE WARNING AT 3R ON THE FAP IN FORWARD GALLEY. NORMAL INDICATION AT THE 3R DOOR. CORRECTIVE ACTION: VERIFIED DOOR ASSIST BOTTLE AND SLIDE BOTTLE PRESSURE IN LIMITS. NO FAULT/MESSAGES ON FAP ON ARRIVAL TO AIRCRAFT. PERFORMED GROUND SCAN OF CIDS PER AMM 23-73. NO FAULTS. NO MESSAGES FOR SLIDE PRESSURES DISPLAYED. (7262759)
